Certified Medical Magazine by WMA, ACSA, HON
FAQs
0
Menu

I'm feeling thrush symptoms after embryo transfer, what is the cause?

By Sara Salgado.
Last Update: 12/15/2016

In some cases, fertility specialists prescribe antibiotics prior to embryo transfer in order to prevent the presence of bacteria and other organisms to interfere with IVF outcomes. The use of antibiotics can cause women to develop candidiasis (vaginal yeast infection), as they can change the balance of those "good" microorganisms which help keep a healthy vaginal environment.

Nevertheless, there is no scientific proof that taking antibiotics improves the outcomes of IVF embryo transfers, so women who are prone to yeast infections should consider the use of antibiotics as just a preventive measure.

Suggested for you: Symptoms After Embryo Transfer – Most Common Positive Signs.

 Sara Salgado
Sara Salgado
BSc, MSc
Embryologist
Degree in Biochemistry and Molecular Biology from the University of the Basque Country (UPV/EHU). Master's Degree in Human Assisted Reproduction from the Complutense University of Madrid (UCM). Certificate of University Expert in Genetic Diagnosis Techniques from the University of Valencia (UV).
Embryologist. Degree in Biochemistry and Molecular Biology from the University of the Basque Country (UPV/EHU). Master's Degree in Human Assisted Reproduction from the Complutense University of Madrid (UCM). Certificate of University Expert in Genetic Diagnosis Techniques from the University of Valencia (UV).
We use own cookies and third party cookies to offer you personalized ads and gather statistical data. If you continue the navigation we understand that you accept our cookies policy.